Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Re: Rash caused by Technu, Calagel or Benadryl?

Subject: Re: Rash caused by Technu, Calagel or Benadryl?
Author: Nancy Hegele
Date: 6/28/2010 5:23 pm
Views: 2915
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
Yes, My son is allergic to Calagel & Technu.. and I didn't know it til he used it.. it looked like a 'burn' to him felt like a 'sun burn' or that he burnt himself with something.. he still has kind of a small scar on his arm, but it went away after 3 months.. yes 3 months.. nothing helped it.. it did feel better when he put neosporin on it.. he just had to wait it out like a burn.. it's fine now, he was 15 when that happened.. now he's 17 and won't go near technu or calamine/calagel... where my other son is allergic to poison oak/ivy and isn't allergic to that stuff and HAS to use it Extremely... talk about not knowing what to do.. I had both down at the same time, one with extreme poison oak.. the other started with poison oak then something else... it was horrible.. and it hurt.. he took alot of tylenol.. we're not much on medications here. The doctors just said it had to be waited out. best of luck, nancyhegele@yahoo.com

SubjectAuthorDate
Rash caused by Technu, Calagel (Approved)Rita5/31/2010 10:39 pm
  Re: Rash caused by Technu, Cal (Approved)Deb6/1/2010 0:33 am
  Re: Rash caused by Technu, Cal (Approved)Nancy Hegele6/28/2010 5:23 pm